# SDR DHL200070710C

- Difficulty date: May 17, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE INTERIOR RIB CROSS SUPPORT ANGLE CRACKED.  REMOVED FIBERGLASS RIB CROSS SUPPORT ANGLE AT TAIL CONE PER SRM 51-30-2.  APPLIED FIBERGLASS CLOTH OVERLAY REPIAR TO INTERIOR RIB CROSS SUPPORT ANGLE PER SRM 51-40-8 FIG 1.  INSTALLED RIB SUPPORT ANGLE PER SRM 51-30-2.
